Piriteze Allergy Antihistamine Tablets 14S

Piriteze Allergy Antihistamine Tablets 14S
£ 5.50
£0.39/each

Offer

Product Description

  • Allergy Tablets
  • Cetirizine hydrochloride
  • Relief from the symptoms of: hayfever, skin allergies, pet allergies, mould spore allergies, house dust mite allergies

Information

Ingredients

Each Tablet contains the active ingredients Cetirizine Hydrochloride 10 mg, Also includes Lactose - see leaflet for further advice

Preparation and Usage

  • Please read the enclosed leaflet carefully before use.
  • Dosage: For oral use.
  • Adults and children aged 12 years and over: One tablet once a day.
  • Children aged 6 to 12 years: Half a tablet twice a day.
  • Children under 6 years: Not recommended. See leaflet for further advice.

Warnings

  • Do not exceed the stated dose.
  • Warning. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.
  • If symptoms persist, or if you are pregnant or breast-feeding, consult your doctor.
  • Keep out of the sight and reach of children.
  • As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Name and address

  • GlaxoSmithKline (UK) Trading Limited,
  • Brentford,
  • TW8 9GS,
  • U.K.

Return to

  • GlaxoSmithKline Consumer Healthcare (UK) Trading Limited,
  • Brentford,
  • TW8 9GS,
  • U.K.

Lower age limit

6 Years

Net Contents

14 x Tablets

Safety information

View more safety information

Do not exceed the stated dose. Warning. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink. If symptoms persist, or if you are pregnant or breast-feeding, consult your doctor. Keep out of the sight and reach of children. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2020

No reviews yet

Help other customers like you

Basket

Products you add to your basket will appear here